# SDR ALGA1012421121

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 14,118 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 406010413139
- Part serial: VA101242
- Condition: Corroded
- Part time: 4,575 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED TUBE DUE TO CORROSION BEYOND LIMITS.
